# SDR VNAA2020070911101

- Difficulty date: July 7, 2020
- Submitted: July 9, 2020
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 35,807 hours, 34,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 122499
- Condition: Discharged
- Location: Cabin
- Part time: 10,366 hours, 9,363 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP. REMOVED AND REPLACED NR 1,#2,3,4 EMERGENCY LIGHT BATTERY PACKS.  OPS CHECKS GOOD.  (NR 1 EPSU P/N: 2013-1A S/N: 122499 TSN:10366 CSN:9363 TSI:3)(NR 2 EPSU P/N: AD2013-1A S/N: 222569 TSN:30233 CSN:29691 TSI:3) (NR 3 EPSU P/N: 2013-1A S/N: 110790 TSN:17223 CSN:13904 TSI:3)(NR 4 EPSU P/N: AD2013-1A S/N: 238373 TSN:3 CSN:3 TSI:3)
